# SDR USAA2009010890047

- Difficulty date: December 21, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D53112610000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6131306 - CORROSION ON PLATE ASSEMBLY BRACKET OF FLOOR STRUCTURE AT FR16, -Y1387.  REPLACED PLATE ASSEMBLY BRACKET OF FLOOR STRUCTURE AT FR16, -Y1387 IAW A320 SRM 51-42-11 & 51-21-11.
